# SDR 99ZZZX1867

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50DS
- Make and model: Cessna 650
- Aircraft serial: 6500078
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DETECTED SMOKE IN CABIN.  TROUBLESHOT TO NR 4 AND NR 5 LABRYNTH SEALS IN LEFT ENGINE, SN 87270.  REMOVED ENGINE SN 87270 AND INSTALLED LOANER ENGINE SN P-87267.  NOTE:  REPAIRED AT GARRETT SPRINGFIELD W.O. NR 73041.
